• Corpus ID: 44906216

[Acral erythema and HIV infection].

@article{Barzegar1998AcralEA,
  title={[Acral erythema and HIV infection].},
  author={C Barzegar and M L Dubreuil and Jean E Revuz and Anne Cosnes},
  journal={Annales de dermatologie et de venereologie},
  year={1998},
  volume={125 9},
  pages={
          595-7
        }
}
BACKGROUND Acral erythema is a non specific skin condition observed in connective tissue diseases, viral infections and toxic skin reactions. More recently, this symptom has been reported in HIV-infected patients. CASE REPORT We observed two cases of acral erythema in HIV seropositive patients. Both patients were drug abusers. Erythema was limited to the limbs with no clinical manifestation of connective tissue disease. Both consumed approximately 40 tablets of codeine daily and had hepatitis… 
1 Citations
Mitochondrial toxicity, skin lesions Nucleoside analogue reverse transcriptase inhibitors HIV infection Mitochondrial toxicity is a rare complication of nucleoside an- alogue reverse transcriptase inhibitors (NRTI) in HIV-infected patients
TLDR
The author would like to add that a new automated fluorescence (EliA) for PR3 and MPO-ANCA in monitoring disease activity in ANCA-associated systemic vasculitis should be considered in addition to the existing fluorescence techniques used for PR2 and PR3.